MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 9004050
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was reading inaccurately.No patient injury was reported.
 
Additional Manufacturer Narrative
No additional information was received.The device was returned for evaluation.The front bezel had a crack at the screw location and crack lens.Functional tests were performed: power on off unit, swap parts, flow rate test, c02 test; and the reported complaint was verified after inaccurate c02 10% reading and the flow rate was out of specification.This was the first time in for service after about five years in the field and the failure resulted from worn co2 pump mechanism no longer drawing adequate airflow through the pneumatics and causing the co2 sensor to drift out of calibration.Root cause could not be determined.The device history record (dhr) review was not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.Device was manufactured in 2016.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
BCI CAPNOCHECK PLUS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15409673
Report Number3012307300-2022-18873
Device Sequence Number5620840
Product Code CCK
UDI-Device Identifier10610586036866
UDI-Public10610586036866
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9004050
Device Catalogue Number9004050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown